EconPapers    
Economics at your fingertips  
 

New candidates welcome! Possible winners with respect to the addition of new candidates

Yann Chevaleyre, Jérôme Lang, Nicolas Maudet, Jérôme Monnot and Lirong Xia

Mathematical Social Sciences, 2012, vol. 64, issue 1, 74-88

Abstract: In voting contexts, some new candidates may show up in the course of the process. In this case, we may want to determine which of the initial candidates are possible winners, given that a fixed number k of new candidates will be added. We give a computational study of this problem, focusing on scoring rules, and we provide a formal comparison with related problems such as control via adding candidates or cloning.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489611001405
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:64:y:2012:i:1:p:74-88

DOI: 10.1016/j.mathsocsci.2011.12.003

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:64:y:2012:i:1:p:74-88